# SDR ASAA2023101545760

- Difficulty date: October 15, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 56,577 hours, 16,568 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009398
- Condition: Leaking
- Location: #2 Engine
- Part time: 34,303 hours, 11,154 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #2 IDG CONTINUED FREQUENT SERVICING. GROUNDED - YES. FOUND LEAK AT IDG DRAIN PAD. REF AMM 24-11-00. ETOPS PART VERIFICATION SEAMC WILL NOTIFIED. REMOVED AND REPLACED #2 IDG REF AMM 24-11-11. SUCCESSFUL ETOPS GROUND VERIFICATION SEAMC WILL NOTIFIED. REF LOG PAGE 60641001 FOR OIL / FILTER CHANGE DEFERRAL. THIS CLOSES TSR715105.
